zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Uniqueness of the ground state solutions of quasilinear Schrödinger equations. (English) Zbl 1232.35067
Summary: We are concerned with the uniqueness result of positive solutions for a class of quasilinear elliptic equations arising from plasma physics. We convert a quasilinear elliptic equation into a semilinear one and show the unique existence of a positive radial solution for the original equation under the suitable conditions on the power of nonlinearity and quasilinearity. We also investigate the non-degeneracy of a positive radial solution for a converted semilinear elliptic equation.

35J62Quasilinear elliptic equations
35A02Uniqueness problems for PDE: global uniqueness, local uniqueness, non-uniqueness
82D10Plasmas (statistical mechanics)
35J61Semilinear elliptic equations
35Q41Time-dependent Schrödinger equations, Dirac equations
Full Text: DOI
[1] Brizhik, L.; Eremko, A.; Piette, B.; Zakrzewski, W. J.: Electron self-trapping in a discrete two-dimensional lattice, Physica D 159, 71-90 (2001) · Zbl 0983.81533 · doi:10.1016/S0167-2789(01)00332-3
[2] Kurihara, S.: Large-amplitude quasi-solitons in superfluid films, J. phys. Soc. Japan 50, 3262-3267 (1981)
[3] Adachi, S.; Watanabe, T.: G-invariant positive solutions for a quasilinear Schrödinger equation, Adv. diff. Eqns. 16, 289-324 (2011) · Zbl 1223.35162
[4] Colin, M.; Jeanjean, L.: Solutions for a quasilinear Schrödinger equation: a dual approach, Nonlinear anal. TMA. 56, 213-226 (2004) · Zbl 1035.35038 · doi:10.1016/j.na.2003.09.008
[5] Liu, J. -Q.; Wang, Z. -Q.: Soliton solutions for quasilinear Schrödinger equations, Proc. amer. Math. soc. 131, 441-448 (2003) · Zbl 1229.35269 · doi:10.1090/S0002-9939-02-06783-7
[6] Liu, J. -Q.; Wang, Y. -Q.; Wang, Z. -Q.: Soliton solutions for quasilinear Schrödinger equations, II, J. diff. Eqns. 187, 473-493 (2003) · Zbl 1229.35268 · doi:10.1016/S0022-0396(02)00064-5
[7] Poppenberg, M.; Schmitt, K.; Wang, Z. -Q.: On the existence of soliton solutions to quasilinear Schrödinger equations, Calc. var. PDE 14, 329-344 (2002) · Zbl 1052.35060 · doi:10.1007/s005260100105
[8] Liu, J. -Q.; Wang, Y. -Q.; Wang, Z. -Q.: Solutions for quasi-linear Schrödinger equations via the Nehari method, Comm. PDE 29, 879-901 (2004) · Zbl 1140.35399 · doi:10.1081/PDE-120037335
[9] Colin, M.; Jeanjean, L.; Squassina, M.: Stability and instability results for standing waves of quasi-linear Schrödinger equations, Nonlinearity 23, 1353-1385 (2010) · Zbl 1192.35163 · doi:10.1088/0951-7715/23/6/006
[10] Cortázar, C.; Elgueta, M.; Felmer, P.: Uniqueness of positive solutions of ${\Delta}u+f(u)=0$ in RN, N$\geq $3, Arch. rat. Mech. anal. 142, 127-141 (1998) · Zbl 0912.35059 · doi:10.1007/s002050050086
[11] Kwong, M.; Zhang, L.: Uniqueness of the positive solution of ${\Delta}u+f(u)=0$ in an annulus, Diff. int. Eqns. 4, 583-599 (1991) · Zbl 0724.34023
[12] Mcleod, K.; Serrin, J.: Uniqueness of positive radial solutions of ${\Delta}u+f(u)=0$ in RN, Arch. rat. Mech. anal. 99, 115-145 (1987) · Zbl 0667.35023 · doi:10.1007/BF00275874
[13] Serrin, J.; Tang, M.: Uniqueness of ground states for quasilinear elliptic equations, Indiana univ. Math. J. 49, 897-923 (2000) · Zbl 0979.35049 · doi:10.1512/iumj.2000.49.1893
[14] Berestycki, H.; Gallouët, T.; Kavian, O.: Équations de champs scalaires euclidiens non linéaires dans le plan, C. R. Acad. sci. Paris sér. I math. 297, 307-310 (1983) · Zbl 0544.35042
[15] Berestycki, H.; Lions, P. L.: Nonlinear scalar fields equations, I. Existence of a ground state, Arch. rational mech. Anal. 82, 313-345 (1983) · Zbl 0533.35029
[16] Hirata, J.; Ikoma, N.; Tanaka, K.: Nonlinear scalar field equations in RN: mountain pass and symmetric mountain pass approaches, Top. methods in nonlinear anal. 35, 253-276 (2010) · Zbl 1203.35106
[17] Byeon, J.; Jeanjean, L.; Maris, M.: Symmetry and monotonicity of least energy solutions, Calc. var. PDE 36, 481-492 (2009) · Zbl 1226.35041 · doi:10.1007/s00526-009-0238-1
[18] Gidas, B.; Ni, W. M.; Nirenberg, L.: Symmetry of positive solutions of nonlinear elliptic equations in RN, Adv. math. Studies A 7, 369-402 (1981) · Zbl 0469.35052
[19] Bates, P.; Shi, J.: Existence and instability of spike layer solutions to singular perturbation problems, J. funct. Anal. 196, 429-482 (2002) · Zbl 1010.47036 · doi:10.1016/S0022-1236(02)00013-7